How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Natasha Your Own Question
Dr. Natasha
Dr. Natasha, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine, Ivy League trained
16455829
Type Your Medical Question Here...
Dr. Natasha is online now

I had full bloods done in August last year, all came back fine

Customer Question

I had full bloods done in August last year, all came back fine other than low Vitamin B12 without anemia. I was prescribed 50microgram tablets 3 times per day Cyanocobalim tablets, i started to take them and then stopped, 2 weeks ago i felt like i was unsteady when walking, headaches and feeling anxious so started to take the tablets again, this morning i have felt sweaty, headache and again feeling unbalanced and this is causing me to be anxious. I dont know how low my vitamin levels were however the doctor advised low enough to have injections but wanted to see how i go with the tablets first. I was wondering if low B12 can cause these symptoms i am having
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Natasha replied 4 years ago.

Doctor Cameron :

hello

Doctor Cameron :

welcome to the chat

JACUSTOMER-hrixxpqt- :

Thank you, i was wondering if you could help answer my question

Doctor Cameron :

sure

Doctor Cameron :

did you have your thyroid checked?

JACUSTOMER-hrixxpqt- :

yes my thyroid was fine, i had full blood count, liver, kidneys, hormones, B12 and Bone profile

Doctor Cameron :

okay, well low vitamin b12 can cause those symptoms

Doctor Cameron :

but did you have these before starting them the first time?

JACUSTOMER-hrixxpqt- :

I did yes

JACUSTOMER-hrixxpqt- :

I dont seem to feel any better on the tablets and have been taking them for 4 weeks

Doctor Cameron :

did you have a ct of the head or MRI?

JACUSTOMER-hrixxpqt- :

No not had anything like that done

Doctor Cameron :

well, I think that would be the study to get done

Doctor Cameron :

You would have to have profoundly low vitamin b12 levels to be as symptomatic as you are

Doctor Cameron :

and it is really hard unless you have severe malnutrition

Doctor Cameron :

I think that you need to check out your brain and make sure THAT isn't causing your headaches and issues with balance

JACUSTOMER-hrixxpqt- :

No i dont have sever malnutrition, what else could be causing my symptoms?

JACUSTOMER-hrixxpqt- :

Sorry what other medical reasons could there be to make me feel like this?

Doctor Cameron :

well, thiamine deficiency, thyroid disease, MS,

Doctor Cameron :

stress

Doctor Cameron :

low sodium levels

Doctor Cameron :

I would suggest repeating the labs, thyroid test, get tested for thiamine and vit b12 levels

Doctor Cameron :

and a MRI of the brain (if those things are normal)

JACUSTOMER-hrixxpqt- :

Thank you, i will make an appointment with the doctor and suggest the bloods mentioned and MRI

Doctor Cameron :

you are welcome.

Doctor Cameron :

I hope that I provided you with excellent service :-)?

Doctor Cameron :

hello?

Expert:  Dr. Natasha replied 4 years ago.
Hi mary
it appears that our chat did not close properly.

Did you have further questions?

I hope that I provided you with excellent service? :-)?

Related Medical Questions